# SDR AWXA0001763

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSP REVEALS CRACK - HORIZ POSITION AT UPPER EDGE OF WL 218 ANGLE RBL 5.7-17; APPROX LENGTH 1 INCH.  REPAIRED IAW SRM 53-10-11 FIG 1 DET 3 AND SRM 51-30-2 PG 5 AND REF DWG 65-16300.
